MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MODULAR CENT EPI TRIAL SZ1; EXTREMITY INSTRUMENTS : EPIPHYSIS TRIAL

DEPUY ORTHOPAEDICS INC US MODULAR CENT EPI TRIAL SZ1; EXTREMITY INSTRUMENTS : EPIPHYSIS TRIAL
Model Number 2307-20-101
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Delta xtend locking screwdriver was missing one of the 'castles' that connects the handle to the screw.Was picked up at the beginning of the case upon inspection.Epipyhsis trial was missing the screw that locks it to the stem trial; this also was picked up at the beginning of the case.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Coding has been updated from broken (2+ pieces): pre or post operatively/step unknown to visual: missing components.Depuy-synthes does not consider this a reportable event at this time.Further updates will only be provided if additional information is received that changes the regulatory determination.

Brand Name
MODULAR CENT EPI TRIAL SZ1
Common Device Name
EXTREMITY INSTRUMENTS : EPIPHYSIS TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr
warsaw, IN 46580
3035526892
MDR Report Key16069541
Report Number1818910-2022-26256
Device Sequence Number12320612
Product Code HWT
UDI-Device Identifier10603295115717
UDI-Public10603295115717
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-20-101
Device Catalogue Number230720101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown